# SDR AALA20140703002

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 44,468 hours, 7,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING FOR SEAT ROWS 5 THRU 13 ON RT SIDE INOPERATIVE.  REPLACED BATTERY CHARGER.  OPERATIONS CHECKED NORMAL.
